FDIC

April 25-30, 2022
Indianapolis, IN
Indiana Convention Center
& Lucas Oil Stadium

Special Events

Loading
7:00 PM
  1. Osteria Pronto in the JW Marriott
    120 mins

    7:00 PM - 9:00 PM

    This informal gathering will give conference attendees and presenters a chance to get to know one another before the week of classes, networking, and hard work! Women in Fire President Amy Hanifan, along with other members of the Women in Fire Board, will be available to answer any questions about the week’s events. 

5:00 PM
  1. The Pavilion at Pan Am, 201 S. Capital Avenue
    240 mins

    5:00 PM

    $5 donation at the door. Must be 21 to enter. Doors open at 1700 hours. Brought to you by the Indy Metro F.O.O.L.S. and FDIC International. 

5:30 PM
  1. Room CSO2 (Second Floor, next to Room 211), Indiana Convention Center
    90 mins
    5:30 PM - 7:00 PM
7:00 PM
  1. 180 mins

    While you're in town for FDIC 2021, go to the movies with Turtle Plastics and the University of Illinois Fire Service Institute for a special screening of the file SILO to benefit the National Fallen Firefighters Foundation. 

    For a $20 donation or more, you can join us for the meet and greet reception (7:00 PM - 8:00 PM) with free pizza, beer (age 21+), popcorn, and soft drinks, watch the film (8:00 PM), and stay for the Q&A and silent auction. This special evening supports the mission of the National Fallen Firefighters Foundation to honor America's fallen fire heroes, assist their families, and work to reduce firefighter deaths and injuries. 

     

    GET YOUR TICKETS

7:15 PM
  1. Indiana Convention Center - Sagamore Ballroom
    165 mins

    7:15 PM

    The National Fire Academy Alumni Association* will hold its annual membership meeting. We meet at FDIC because it’s the crossroads of the fire world. You are guaranteed to bump into a classmate or an NFA instructor. It also gives all of us an opportunity further network with the fire service community. There is a lot to discuss regarding the NFA and USFA, the changes on campus, changes in the curriculum, and more. We will be inviting guests from the USFA/NFA including Superintendent Tonya Hoover. We met with her this past year and had a great exchange! The meeting will also feature the financial secretary’s report and the administrator’s report. Bring a fellow alumnus! Refreshments will be served. 

11:00 AM
  1. Outdoor Exhibits & Demo Area
    390 mins

    11:00 AM - 5:30 PM

    Participants in this FREE event will have an opportunity to choose from three available training tracks.  The ARFF track features LION state -of-the art, live-fire Helicopter Prop, the Digital SAR track showcases LION’s ATTACK Digital Fire Training System in a custom built tent that simulates a residential fire, and the Class B track, allows you to train with LION’s Pressure Vessel and Vehicle Props. LION PPE and SCBA from 3M Scott Fire and Safety will be provided for all tracks, along with training from the renowned fire instructors from ISFSI, who will present an interactive, hands-on lesson on modern fire attack.

    REGISTER NOW

    Sponsored By:

    FDIC the Heat Logo3MLionTask Force Tips

1:00 PM
  1. Outdoor Exhibits & Demo Area
    150 mins

    1:00 PM - 3:30 PM

    This is where the strongest and most determined come to compete in a challenging obstacle course designed to test your skills. Whether competing or observing, this exciting event is not to be missed!

     

    Sponsored By:

    FDIC Scott Safety

5:30 PM
  1. Room CSO2 (Second Floor, next to Room 211), Indiana Convention Center
    90 mins
    5:30 PM - 7:00 PM
6:00 PM
  1. White River State Park
    300 mins

    6:00 PM

    The annual FDIC International Courage and Valor Fun Run will take place at White River State Park located just a short walk from the Indianapolis Convention Center. The scenic, flat, fast course winds around the canal and provides runners with an absolutely safe opportunity to enjoy a brisk fun run with their fellow firefighters.

    REGISTER NOW

8:00 PM
  1. Indianapolis Downtown Marriott
    180 mins

    8:00 PM

    After four full days of demos, exhibits, and hands-on training, come relax and enjoy a great evening of standup comedy with Comedian Travis Howze, former U.S. Marine, former police officer, and former firefighter. All proceeds benefit the nonprofit Firefighter Cancer Support Network (FCSN). FCSN assists firefighters and EMS providers and their immediate families diagnosed with cancer by providing badge-to-badge support, training, education, and guidance. They are on a mission to be the global leader in firefighter cancer support, awareness, and education. 

    Sponsored by:

    FDIC Tencate LogoHazSim

    REGISTER NOW 

9:00 AM
  1. Outdoor Exhibits & Demo Area
    480 mins

    9:00 AM - 5:00 PM

    Participants in this FREE event will have an opportunity to choose from three available training tracks.  The ARFF track features LION state -of-the art, live-fire Helicopter Prop, the Digital SAR track showcases LION’s ATTACK Digital Fire Training System in a custom built tent that simulates a residential fire, and the Class B track, allows you to train with LION’s Pressure Vessel and Vehicle Props. LION PPE and SCBA from 3M Scott Fire and Safety will be provided for all tracks, along with training from the renowned fire instructors from ISFSI, who will present an interactive, hands-on lesson on modern fire attack.

    REGISTER NOW

    Sponsored By:

    FDIC the Heat Logo3MLionTask Force Tips

1:00 PM
  1. 132-133
    60 mins

    1:00 PM

    Are you involved in Scouting? Have you been involved in Scouting? Kids in Scouting? If the answer to any of these questions is yes, then this is your event! Attend and hear from members of our national leadership on current topics in Scouting. To get together with other firefighters who also share Scouting in their everyday lives, please join us. Questions may be sent to kruzanscout@gmail.com.

  2. Lucas Oil Stadium/Connector
    120 mins

    1:00 PM

    The 9/11 Memorial Stair Climb is not a race but an opportunity to honor and remember the 343 FDNY members who selflessly gave their lives so that others might live. Fire service members across the United States convene in high-rise buildings to climb 110 stories as a tribute to their fallen brothers.

    REGISTER NOW

  3. Outdoor Exhibits & Demo Area
    150 mins

    1:00 PM - 3:30 PM

    This is where the strongest and most determined come to compete in a challenging obstacle course designed to test your skills. Whether competing or observing, this exciting event is not to be missed!

    Sponsored By:

    FDIC Scott Safety

  4. 238-239
    240 mins

    1:00 PM - 5:00 PM

    The DoD Administration Center will be holding a DoD F&ESCP town hall to educate DoD F&ES training officers (and trainers) on the intricacies of the program as well as present the different service components' special interest items for the foreseeable future. The event also provides an opportunity for program users to voice their opinions, concerns, and recommendations for improvement. The target audience is DoD F&ES personnel already in attendance at FDIC but is not limited to DoD personnel. Participants are encouraged to attend the FDIC's hands-on training and seminars during the week and then attend the DoD Town Hall on Monday.

  5. 109-110
    240 mins

    1:00 PM - 5:00 PM

    The North American Fire Training Directors (NAFTD), comprised of the 50 states and the Canadian provinces and territorial training directors, will conduct its annual spring meeting. On an annual basis, the collective efforts of the members of NAFTD provide training to more than one million career and volunteer fire service personnel in the United States and Canada. The meeting is for NAFTD members and invited guests only. Speakers include the superintendent of the National Fire Academy and representatives from the Congressional Fire Services Institute, National Fallen Firefighters Foundation, National Fire Protection Association, and other officials. Typical agenda items include topics pertinent to the management of state, provincial, or territorial fire service training and certification programs.

5:15 PM
  1. 285 mins
    5:15 PM

    Teams of firefighters compete in a test of brawn and teamwork. Teams interested in competing should call Local 416 at (317) 262-5161 for more information. After the competition, stay for the Union Hall Open House, immediately to follow.
  2. Union Hall, 748 Massachusetts Ave
    285 mins

    5:15 PM - 10:00 PM

    Come and renew acquaintances with the Indianapolis firefighters at the Union Hall. Plenty of great food and refreshments will be served. Transportation will be provided to and from the Convention Center beginning at 5:15 pm until 10:00 pm.

5:30 PM
  1. Room CSO2 (Second Floor, next to Room 211), Indiana Convention Center
    90 mins
    5:30 PM - 7:00 PM
9:00 AM
  1. Outdoor Exhibits & Demo Area
    240 mins

    9:00 AM - 1:00 PM

    Participants in this FREE event will have an opportunity to choose from three available training tracks.  The ARFF track features LION state -of-the art, live-fire Helicopter Prop, the Digital SAR track showcases LION’s ATTACK Digital Fire Training System in a custom built tent that simulates a residential fire, and the Class B track, allows you to train with LION’s Pressure Vessel and Vehicle Props. LION PPE and SCBA from 3M Scott Fire and Safety will be provided for all tracks, along with training from the renowned fire instructors from ISFSI, who will present an interactive, hands-on lesson on modern fire attack.

    REGISTER NOW

    Sponsored by:

    FDIC the Heat Logo3MLionTask Force Tips

10:00 AM
  1. Outdoor Exhibits & Demo Area
    150 mins

    10:00 AM - 12:30 PM

    This is where the strongest and most determined come to compete in a challenging obstacle course designed to test your skills. Whether competing or observing, this exciting event is not to be missed!

     

    Sponsored By:

    FDIC Scott Safety

5:30 PM
  1. 90 mins
    5:30 PM
8:00 AM
  1. 300 mins
    8:00 AM & 11:00 AM 

ABOUT US

Lorem ipsum dolor sit amet, consectetuer adipiscing elit.

 

WHY EXHIBIT?

Lorem ipsum dolor sit amet, consectetuer adipiscing elit.

AWARDS

Lorem ipsum dolor sit amet, consectetuer adipiscing elit.

CONFERENCE

Lorem ipsum dolor sit amet, consectetuer adipiscing elit.

TRAVEL

Lorem ipsum dolor sit amet, consectetuer adipiscing elit.

CONTACT US

Lorem ipsum dolor sit amet, consectetuer adipiscing elit.